Mathematical Research Letters

Volume 26 (2019)

Number 1

Certifying a compact topological $4$-manifold

Pages: 67 – 74

DOI: http://dx.doi.org/10.4310/MRL.2019.v26.n1.a5

Authors

Michael Freedman (Microsoft Research Station Q, and Department of Mathematics, University of California at Santa Barbara)

Daniele Zuddas (Lehrstuhl Mathematik VIII, Mathematisches Institut der Universität Bayreuth, Bayreuth, Germany)

Abstract

We prove that compact topological $4$-manifolds can be effectively presented by a finite amount of data.

Full Text (PDF format)

The second author acknowledges support of the 2013 ERC Advanced Research Grant 340258 TADMICAMT. He is also a member of GNSAGA – Istituto Nazionale di Alta Matematica “Francesco Severi”, Italy.

Received 14 October 2018